# SDR ASAA2022052438627

- Difficulty date: May 24, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 18,041 hours, 5,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Part serial: NSI
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION PANEL STA. 727 TO 727 I IS CORRODED ON UPPER AND LOWER SURFACES. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS, REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-6W= 1.1 O= .040 R= .017 L= 2.1 D= .023.
